# SDR AALA201707109018

- Difficulty date: July 8, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 58,255 hours, 25,130 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Warning Message
- Location: Rt Fuel
- Part time: 52,211 hours, 23,500 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT FUEL PUMP FAULT FOR LOW PRESSURE.  FAULT ACTIVATED,  AFTER 1 MINUTE WENT OFF.   PUMP DID CYCLE OFF THEN ON.  FUEL TEMP WAS ABNORMALLY COLD COMPARED TO OTHER TANKS.  REPLACED THE NR 2 FUEL LEVEL SENSING CONTROL UNIT AS APRECAUTION IAW MM 28-46034, AND 28-46-00.  OPS CHECKED GOOD.
